# SDR V0XD201402010013

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1859
- Condition: Worn
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERNAL, HOW TO OPEN, PLACARD WORN.  RE-PAINTED, HOW TO OPEN, ON CREW ESCAPE HATCH WITH STENCIL PN S1859 IAW SRM 51-25-01.
